# SDR SWAA061984

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 7,267 hours, 4,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037701
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN LENS FELL OFF.  INSTALLED SIGN LENS PER MM.
